Wellbutrin - I have more anxiety rather then depression. Is this drug for me?
- 21 Feb 2015 by Lowtolerance
- 21 February 2015
- wellbutrin, xanax, depression, anxiety, panic disorder, generalized anxiety disorder, nervous, antidepressant, prescription, drug
I was just prescribed Wellbutrin. This isn't my first time going on anti depressants and I'm currently taking xanex. I'm nervous to start taking welbutrin because I have such bad anxiety, all the side effects Im reading about this medicine make me feel like it's only going to make my anxiety get worst. And it's pretty bad. Should I go for it, and start taking it? Those who are on it did you have bad anxiety before you took it? Has it gotten worst?
I'm on it. I didn't have any anxiety when I started it, but my anxiety isn't all that bad. I had a headache for the first week or so. Other then that I didn't notice any side effects.
For some it causes a little anxiety in the beginning, but it subsides rather quickly, at least for me it did. Also take it in the morning or it may give you a sleepless night.
It will feel like that initially, a minimum 2-3 week adjustment period is common, 4-6 for some folks. Be sure not to change the dosage or add other meds during this time. It ill improve. weird how it makes things worse initially, but very common.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Dec 2010 • 5 answers
Posted 9 Jan 2012 • 7 answers
Posted 26 Aug 2014 • 6 answers
Posted 22 Nov 2015 • 3 answers
Posted 19 Jul 2018 • 0 answers